Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 72–82 (Mi mz4454)  

This article is cited in 6 scientific papers (total in 6 papers)

Parametrix and the asymptotics of localized solutions of the Navier-Stokes equations in $\mathbf{R}^3$, linearized on a smooth flow

S. Yu. Dobrokhotov, A. I. Shafarevich

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (959 kB)

English version:
Mathematical Notes, 1992, 51:1, 47–54

Bibliographic databases:

Received: 02.09.1991

Citation: S. Yu. Dobrokhotov, A. I. Shafarevich, “Parametrix and the asymptotics of localized solutions of the Navier-Stokes equations in $\mathbf{R}^3$, linearized on a smooth flow”, Mat. Zametki, 51:1 (1992), 72–82; Math. Notes, 51:1 (1992), 47–54

Citation in format AMSBIB
\Bibitem{DobSha92}
\by S.~Yu.~Dobrokhotov, A.~I.~Shafarevich
\paper Parametrix and the asymptotics of localized solutions of the Navier-Stokes equations in $\mathbf{R}^3$, linearized on a smooth flow
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 72--82
\mathnet{http://mi.mathnet.ru/mz4454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165282}
\zmath{https://zbmath.org/?q=an:0751.76020}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 47--54
\crossref{https://doi.org/10.1007/BF01229434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000009}


Linking options:
  • http://mi.mathnet.ru/eng/mz4454
  • http://mi.mathnet.ru/eng/mz/v51/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shafarevich, “Behavior of rapidly decreasing asymptotic solutions of linearized Navier–Stokes equations $t\to\infty$”, Math. Notes, 55:6 (1994), 632–647  mathnet  crossref  mathscinet  zmath  isi
    2. Kucherenko, VV, “Hyperbolic systems with multiplicity greater than or equal to three”, Russian Journal of Mathematical Physics, 16:2 (2009), 265  crossref  mathscinet  zmath  adsnasa  isi
    3. O. N. Kirillov, “Narusheniya ustoichivosti namagnichennykh potokov, vyzvannye dissipatsiei”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 3, SMFN, 60, RUDN, M., 2016, 82–101  mathnet
    4. Allilueva A.I. Shafarevich A.I., “Localized Asymptotic Solutions of Linearized Equations of Gas Dynamics”, Russ. J. Math. Phys., 25:4 (2018), 415–422  crossref  mathscinet  zmath  isi  scopus
    5. Anna I. Allilueva, Andrei I. Shafarevich, “Evolution of Lagrangian Manifolds and Asymptotic Solutions to the Linearized Equations of Gas Dynamics”, Regul. Chaotic Dyn., 24:1 (2019), 80–89  mathnet  crossref
    6. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “Effektivnye asimptotiki reshenii zadachi Koshi s lokalizovannymi nachalnymi dannymi dlya lineinykh sistem differentsialnykh i psevdodifferentsialnykh uravnenii”, UMN, 76:5(461) (2021), 3–80  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:251
    Full text:129
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021